# SDR ABXA20150323040

- Difficulty date: March 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEEM LOWER CHORD CORRODED AT STATION 816, RBL 10.  CORROSION WAS REMOVED, EVALUATED & REPAIRED IAW SRM 53-50-12.  SDR INFO, CORRODED, PN 145T8700, PART NAME, KEEL BEAM, FS & BS LOCATION, 816 TO 817, STRINGER & WS LOCATION, RBL10 TO RBL10.  ACFT WAS GNDED.
